# SDR IPXA2025042807149

- Difficulty date: April 2, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T CHORD STA 1150-1200 BL 70.  INSTALLED (14EA NUT PLATES AND  3EA FASTENERS) AT AREA I.A.W B757-200 RM 51-40-02-OG.
